Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 10, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Apr 6, 2016, 4:01 PM CDT for Wabash County, Illinois; Gibson County, Posey County, Vanderburgh County, Indiana. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2016, 4:01 PM CDT (21:01 UTC)
- Expired
- Apr 6, 2016, 4:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Wabash County, IL, Gibson County, IN, Posey County, IN, Vanderburgh County, IN
The radar
The Evansville,IN radar (KVWX), 8 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 4:12 PM CDT | TSTM WND DMG | 3 W Owensville, IN | TREE FELL ON POWERLINE WHICH CAUSED A GAS LEAK AT A RESIDENCE. CONVECTIVE SHOWERS WERE IN THE AREA, BUT NO THUNDERSTORM. TIME OF OCCURRENCE IS RADAR ESTIMATED. |
| Apr 6, 4:15 PM CDT | TSTM WND DMG | Evansville, IN | POWER LINE DOWN ON THE NORTHWEST SIDE OF THE CITY |
| Apr 6, 4:15 PM CDT | TSTM WND GST 60 | Evansville, IN | REPORT FROM SOUTHEAST SIDE OF CITY. ESTIIMATED 60-65 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1791 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 364 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
419
WUUS53 KPAH 062101
SVRPAH
ILC185-INC051-129-163-062145-
/O.NEW.KPAH.SV.W.0010.160406T2101Z-160406T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
401 PM CDT WED APR 6 2016
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WABASH COUNTY IN SOUTHEASTERN ILLINOIS...
GIBSON COUNTY IN SOUTHWESTERN INDIANA...
VANDERBURGH COUNTY IN SOUTHWESTERN INDIANA...
POSEY COUNTY IN SOUTHWESTERN INDIANA...
* UNTIL 445 PM CDT
* AT 400 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF ST. FRANCISVILLE TO NEAR
UNIONTOWN...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. LITTLE OR NO LIGHTNING IS ASSOCIATED
WITH THESE STORMS. THERE HAVE BEEN REPORTS OF 50-60 MPH
WINDS AHEAD OF THIS LINE.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EVANSVILLE...PRINCETON...MOUNT CARMEL...MOUNT VERNON...FORT BRANCH...
OAKLAND CITY...MELODY HILL...LANCASTER...HAUBSTADT...DARMSTADT...
OWENSVILLE...POSEYVILLE...LYNNVILLE...NEW HARMONY...PATOKA...CYNTHIANA...
KASSON...BLAIRSVILLE...ALLENDALE AND FRANCISCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3857 8765 3842 8774 3853 8747 3839 8732
3820 8732 3820 8747 3794 8745 3797 8760
3783 8764 3793 8790 3777 8795 3780 8807
3816 8791 3817 8792 3816 8793 3856 8796
TIME...MOT...LOC 2100Z 267DEG 44KT 3852 8773 3781 8799
HAIL...<.75IN
WIND...60MPH
$$
PS2 follow-up statements
602
WWUS53 KPAH 062118
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
418 PM CDT WED APR 6 2016
ILC185-062127-
/O.CAN.KPAH.SV.W.0010.000000T0000Z-160406T2145Z/
WABASH IL-
418 PM CDT WED APR 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR WABASH COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3838 8741 3838 8732 3820 8732 3820 8747
3794 8745 3797 8760 3783 8764 3785 8768
3790 8768 3788 8778 3793 8790 3777 8795
3780 8807 3816 8791 3829 8794 3827 8791
3831 8787 3828 8785 3842 8774 3853 8747
TIME...MOT...LOC 2117Z 267DEG 44KT 3853 8750 3782 8776
$$
INC051-129-163-062145-
/O.CON.KPAH.SV.W.0010.000000T0000Z-160406T2145Z/
GIBSON IN-VANDERBURGH IN-POSEY IN-
418 PM CDT WED APR 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR GIBSON...VANDERBURGH AND POSEY COUNTIES...
AT 417 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF ST. FRANCISVILLE TO 6 MILES
NORTHWEST OF CORYDON...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS. THERE HAVE BEEN REPORTS OF 60-65 MPH
WINDS JUST AHEAD OF THIS LINE OF SHOWERS. PLUS SOME LARGE
LIMBS HAVE BEEN REPORTED DOWN.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EVANSVILLE...PRINCETON...MOUNT CARMEL...MOUNT VERNON...FORT BRANCH...
OAKLAND CITY...MELODY HILL...HAUBSTADT...DARMSTADT...OWENSVILLE...
POSEYVILLE...LYNNVILLE...NEW HARMONY...PATOKA...CYNTHIANA...KASSON...
BLAIRSVILLE...FRANCISCO...SOMERVILLE AND HAZLETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3838 8741 3838 8732 3820 8732 3820 8747
3794 8745 3797 8760 3783 8764 3785 8768
3790 8768 3788 8778 3793 8790 3777 8795
3780 8807 3816 8791 3829 8794 3827 8791
3831 8787 3828 8785 3842 8774 3853 8747
TIME...MOT...LOC 2117Z 267DEG 44KT 3853 8750 3782 8776
HAIL...<.75IN
WIND...60MPH
$$
PS045
WWUS53 KPAH 062134
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
434 PM CDT WED APR 6 2016
INC129-062143-
/O.CAN.KPAH.SV.W.0010.000000T0000Z-160406T2145Z/
POSEY IN-
434 PM CDT WED APR 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR POSEY COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3847 8746 3846 8744 3838 8741 3838 8732
3820 8732 3820 8747 3804 8747 3803 8746
3794 8745 3797 8760 3793 8763 3783 8764
3785 8768 3790 8767 3790 8770 3845 8766
3845 8760 3850 8751 3849 8750 3853 8747
TIME...MOT...LOC 2133Z 263DEG 30KT 3855 8739 3784 8765
$$
INC051-163-062145-
/O.CON.KPAH.SV.W.0010.000000T0000Z-160406T2145Z/
GIBSON IN-VANDERBURGH IN-
434 PM CDT WED APR 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR GIBSON AND VANDERBURGH COUNTIES...
AT 433 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF PETERSBURG TO NEAR HENDERSON...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS. TREES AND LARGE LIMBS HAVE BEEN REPORTED
DOWN JUST AHEAD OF THIS LINE OF SHOWERS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EVANSVILLE...PRINCETON...FORT BRANCH...OAKLAND CITY...MELODY HILL...
HAUBSTADT...DARMSTADT...LYNNVILLE...PATOKA...KASSON...FRANCISCO...
SOMERVILLE AND MACKEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3847 8746 3846 8744 3838 8741 3838 8732
3820 8732 3820 8747 3804 8747 3803 8746
3794 8745 3797 8760 3793 8763 3783 8764
3785 8768 3790 8767 3790 8770 3845 8766
3845 8760 3850 8751 3849 8750 3853 8747
TIME...MOT...LOC 2133Z 263DEG 30KT 3855 8739 3784 8765
HAIL...<.75IN
WIND...60MPH
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 1:37 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 6, 1:37 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion National Weather Service Paducah KY 137 PM CDT WED APR 6 2016 .UPDATE... Issued at 135 PM CDT Wed Apr 6 2016 Had to make a last minute adjustment to issue a Wind Advisory for part of the WFO PAH forecast area this afternoon. Indications are that downward momentum will exceed 45 mph (minimum WFO PAH wind gust criteria) in several locations in advance of or with convective lines. && .SHORT TERM...(Today through Friday) Issued at 323 AM CDT Wed Apr 6 2016 Primary near term concerns include the potential for showers and thunderstorms, in addition to gusty winds today. A shortwave trough extending from the Upper Midwest into the Central Plains early this morning will track east into the Mississippi River Valley today. At the surface, low pressure over the Upper Midwest early this morning will track east into the Great Lakes region by the end of the day. This low will drag a cold front across the immediate forecast area this afternoon and early this evening. Along and just ahead of the front, a relatively narrow band of showers and scattered thunderstorms is forecast to move across the region during the late morning and afternoon. The precipitation should be rather short-lived--only lasting a couple hours at any one location. As a result, rainfall amounts should only range from one quarter to one half inch. It will also be quite windy today, with 15 to 25 mph sustained southwest winds and occasional gusts as high as 30 to 40 mph. While this falls short of Wind Advisory criteria, we will address the wind in a Special Weather Statement. The front and its associated precipitation should largely be east of the area within a few hours after sunset, with a return to dry conditions overnight and early Thursday morning. However, disturbances in the cyclonic flow around an upper level low over southeastern Canada will keep a good deal of clouds and the chance for showers in the forecast for at least a part of the area Thursday and Friday. The potential on Thursday encompasses all but our far western counties in the Ozark foothills of southeast Missouri. The chance on Friday is primarily across southeast Illinois, southwest Indiana, and the Kentucky Pennyrile region. The Ozark foothills of southeast Missouri may also experience an elevated fire danger Thursday and Friday afternoons. While relative humidity and wind are not expected to exceed criteria either day, conditions will be close enough for at least a close watch both afternoons. .LONG TERM...(Friday night through Tuesday) Issued at 323 AM CDT Wed Apr 6 2016 Below average confidence in the long term mainly due to lack model agreement on timing, track, and coverage of multiple systems affecting the area. High pressure at the surface and northwest flow aloft should keep the region dry and cool through Saturday night. Beyond that there is little to no agreement between long term models so forecast is output from the Superblend for the most part with a few modifications. Therefore, rather than go through each 12 hour period explaining the differences between models, will just give a brief synopsis of systems/precipitation chances affecting the area through the rest of the period. Precipitation can be expected over all or part of the area from Sunday through the end of the period as a couple of slow moving systems move across the area. At this time it look like the highest probability for precipitation area wide will be Monday and Monday night. Instability will be hard to come by for the most part in the long term, but enough to mention small chances for thunder Sunday night, Monday, and Monday night. Temperatures will be taking somewhat of a roller coaster ride through the extended. They start off the period below normal, warm to at or above normal through the middle of the period, then cool back to near normal by the very end. In fact, over most of the area temperatures are expected to drop to at or below freezing both Friday and Saturday nights. && .AVIATION... Issued at 1246 PM CDT Wed Apr 6 2016 Mainly VFR conditions with WFO PAH 18z Wednesday TAF issuance. Added MVFR conditions briefly at KPAH and KOWB to account for brief thunderstorm window this afternoon. Kept VFR ceilings in the KEVV and KOWB TAF locations between 10z-18z Thursday to account for wrap-around clouds behind the upper low. Highest wind gusts expected in the KEVV and KOWB TAF locations prior to and within line of shower activity this afternoon. && .PAH Watches/Warnings/Advisories... IL...Wind Advisory until 6 PM CDT this evening for ILZ077-078-083-087. MO...None. IN...Wind Advisory until 6 PM CDT this evening for INZ081-082-085>088. KY...Wind Advisory until 6 PM CDT this evening for KYZ014>022. && UPDATE...Smith SHORT TERM...RJP LONG TERM...JP AVIATION...Smith
Hazardous weather outlook, Apr 6, 1:41 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 141 PM CDT WED APR 6 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-071000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 141 PM CDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY HAS BEEN POSTED FOR SOUTHWEST INDIANA, AS WELL AS PART OF SOUTHEAST ILLINOIS...AND THE PENNYRILE REGION OF WEST KENTUCKY THROUGH 6 PM CDT. PLEASE SEE THE LATEST WIND ADVISORY PRODUCT FOR DETAILS. THERE IS A CHANCE OF THUNDERSTORMS TODAY. GIVEN GUSTY GRADIENT WINDS WILL BE ONGOING...THUNDERSTORMS COULD PRODUCE EVEN STRONGER WIND GUSTS FROM 45 TO 55 MPH THIS AFTERNOON MAINLY EAST OF INTERSTATE 55. ISOLATED SEVERE WIND GUSTS CANNOT BE RULED OUT. OTHERWISE...LOOK FOR GRADIENT WIND GUSTS 30 TO 40 MPH. LINGERING CONVECTION EAST OF THE MISSISSIPPI WILL END RAPIDLY BY EARLY EVENING. RELATIVE HUMIDITY VALUES WILL LIKELY DIP INTO THE 20 TO 30 PERCENT RANGE IN THE SOUTHERN PENNYRILE REGION EARLY THIS AFTERNOON. THIS MAY POSE A BRIEF, BUT ELEVATED FIRE DANGER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LOW RELATIVE HUMIDITY AND GUSTY WINDS WILL RESULT IN ELEVATED FIRE POTENTIAL ACROSS THE MISSOURI OZARK FOOTHILLS THURSDAY AND FRIDAY AFTERNOONS. TEMPERATURES ARE FORECAST TO DROP TO OR BELOW FREEZING OVER MUCH OF THE AREA FRIDAY NIGHT AND SATURDAY NIGHT. THUNDERSTORMS ARE POSSIBLE OVER ALL OR PART OF THE AREA SUNDAY NIGHT THROUGH MONDAY NIGHT. LOCALLY HEAVY RAINFALL AND LIGHTNING WILL BE THE PRIMARY CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SMITH
In the hours before
Local storm report, Apr 6, 3:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
329 PM CDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM NON-TSTM WND GST MOUNT VERNON 37.94N 87.90W
04/06/2016 E55 MPH POSEY IN PUBLIC
WINDS GUSTED UP TO 50 TO 55 MPH FOR ABOUT 5 MINUTES
&&
SPLocal storm report, Apr 6, 3:32 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
332 PM CDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM NON-TSTM WND GST MOUNT VERNON 37.94N 87.90W
04/06/2016 E55.00 MPH POSEY IN PUBLIC
WINDS GUSTED UP TO 50 TO 55 MPH FOR ABOUT 5 MINUTES.
SEVERAL SMALL LIMBS DOWN.
&&
SPSpecial weather statement, Apr 6, 3:37 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
337 PM CDT WED APR 6 2016
INZ081-082-087-062100-
WARRICK IN-PIKE IN-GIBSON IN-
337 PM CDT WED APR 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GIBSON...PIKE AND
NORTHEASTERN WARRICK COUNTIES UNTIL 400 PM CDT/500 PM EDT/...
AT 336 PM CDT/436 PM EDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
PETERSBURG TO NEAR FOLSOMVILLE. MOVEMENT WAS NORTHEAST AT 55 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BOONVILLE...OAKLAND CITY...PETERSBURG...LYNNVILLE...WINSLOW...FOLSOMVILLE...
SOMERVILLE...SPURGEON AND MACKEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PADUCAH.
&&
LAT...LON 3852 8715 3854 8710 3851 8707 3821 8707
3820 8702 3812 8702 3805 8728 3852 8754
3849 8750 3853 8748 3854 8743 3853 8742
3854 8738 3851 8737 3854 8737 3854 8735
3851 8729 3854 8725 3854 8722 3855 8720
TIME...MOT...LOC 2036Z 233DEG 49KT 3856 8737 3813 8726
SPLocal storm report, Apr 6, 3:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
342 PM CDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM TSTM WND DMG RIDGWAY 37.80N 88.26W
04/06/2016 GALLATIN IL LAW ENFORCEMENT
POWER LINES DOWN IN RIDGWAY
&&
SPLocal storm report, Apr 6, 3:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
347 PM CDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG HARRISBURG 37.74N 88.55W
04/06/2016 SALINE IL LAW ENFORCEMENT
NUMEROUS POWER POLES DOWN ON GRANGER AND ROBINSON STREETS
IN HARRISBURG.
&&
SPLocal storm report, Apr 6, 3:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
359 PM CDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM NON-TSTM WND GST EVANSVILLE 37.98N 87.54W
04/06/2016 E50 MPH VANDERBURGH IN TRAINED SPOTTER
ON THE SOUTHEAST SIDE OF THE CITY OF EVANSVILLE
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 1:34 PM CDT | Wind Advisory | PAH | Edwards, Gallatin, Hardin, Wabash, White | 5 hr |
| Apr 6, 3:38 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Wayne, White | 22 min |
| Apr 6, 3:37 PM CDT | Special Weather Statement | PAH | Pike, Warrick | 23 min |
| Apr 6, 4:32 PM CDT | Severe Thunderstorm Warning | PAH | Pike, Warrick | 43 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.